Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
Alle Formate und Preise
Weitere Optionen …
Band 31, Heft 1

Hefte

On algebraic selfsimilar solutions of the mean curvature flow

Kurt Smoczyk
Online erschienen: 18.01.2011 | DOI: https://doi.org/10.1524/anly.2011.0941

Abstract

In this short note we show that in codimension one all homogeneous algebraic selfsimilar solutions of the mean curvature flow are either algebraic minimal hypersurfaces or belong to the class of well known self-shrinking quadrics.

Keywords: mean curvature flow; selfsimilar solution; self-shrinker; algebraic; homogeneous

Artikelinformationen

* Correspondence address: Leibniz Universität Hannover, Institut für Differentialgeometrie, Welfengarten 1, 30167 Hannover, Deutschland,


Online erschienen: 18.01.2011

Erschienen im Druck: 01.01.2011


Quellenangabe: Analysis International mathematical journal of analysis and its applications, Band 31, Heft 1, Seiten 91–102, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2011.0941.

Zitat exportieren

© by Oldenbourg Wissenschaftsverlag, Hannover, Germany.Get Permission

Kommentare (0)